# SDR IPXA2020033053665

- Difficulty date: February 12, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 108,402 hours, 17,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B170695
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1CRACK WAS FOUND ON FITTING (P/N:65B17069-5) OF FUSELAGE AT STA 1000, LBL 78.49.REPAIR I.A.W. BOEING SRID :4-4709861461 AND UPS EO B747-5310-75989-A.
